# SDR 2005F00058

- Difficulty date: February 28, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BR9279106
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A -CHECK IN MCN, THE EMERGENCY EXIT LIGHT BASE AND LENS BY THE SERVICE DOOR WERE FOUND TO BE CRACKED.  MAINTENANCE IS REMOVING AND REPLACING THE EMERGENCY EXIT LIGHT ASSEMBY BY THE SERVICE DOOR.  (M)
